Advances in Differential Equations

Conley index in Hilbert spaces versus the generalized topological degree

Zbigniew Błaszczyk, Anna Gołębiewska, and Sławomir Rybicki

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove a version of the Poincaré–Hopf theorem suitable for strongly indefinite functionals and then apply it to infer a number of bifurcation results in infinite-dimensional Hilbert spaces.

Article information

Source
Adv. Differential Equations Volume 22, Number 11/12 (2017), 963-982.

Dates
First available in Project Euclid: 1 September 2017

Permanent link to this document
https://projecteuclid.org/euclid.ade/1504231227

Subjects
Primary: 34C23: Bifurcation [See also 37Gxx] 47J15: Abstract bifurcation theory [See also 34C23, 37Gxx, 58E07, 58E09]

Citation

Błaszczyk, Zbigniew; Gołębiewska, Anna; Rybicki, Sławomir. Conley index in Hilbert spaces versus the generalized topological degree. Adv. Differential Equations 22 (2017), no. 11/12, 963--982. https://projecteuclid.org/euclid.ade/1504231227


Export citation